Alert archive / Oregon / Red Flag Warnings in 2008

Red Flag Warning 15, NWS Medford, OR

September 28, 20085 counties in Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this red flag warning at Sep 28, 2008, 1:38 PM PDT for 5 counties in Oregon; Modoc County, Siskiyou County, California. It took effect at Sep 29, 2008, 4:00 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2008, 1:38 PM PDT (20:38 UTC)
In effect from
Sep 29, 2008, 4:00 AM PDT
Expired
Sep 29, 2008, 8:42 PM PDT
In force
17 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Douglas County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 83 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2008-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2008-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WWUS86 KMFR 282038
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
138 PM PDT SUN SEP 28 2008

CORRECTED TO ADD ZONE NUMBERS TO THE HEADLINE.

ORZ617-623-290445-
/O.UPG.KMFR.FW.A.0014.080929T1800Z-080930T0600Z/
/O.NEW.KMFR.FW.W.0015.080929T1100Z-080930T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
138 PM PDT SUN SEP 28 2008

...RED FLAG WARNING FOR POOR RECOVERIES AND GUSTY WINDS AND HAINES
6 IN EFFECT FROM 4 AM TO 11 PM PDT MONDAY FOR ZONES 617 AND 623...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 11 PM PDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG INVERSION IN PLACE ALONG WITH EASTERLY OFFSHORE WINDS WILL
BRING POOR RECOVERIES OF 20 TO 30 PERCENT EARLY MONDAY MORNING.
EASTERLY WINDS OF 8 TO 12 MPH WITH GUSTS TO 15 MPH ARE EXPECTED.
WINDS WILL DECREASE IN THE LATE MORNING. HOWEVER...A HAINES INDEX
OF 6 IS EXPECTED FOR LATE MONDAY MORNING THROUGH MONDAY EVENING.
THERE IS THE POTENTIAL FOR GUSTY WINDS...EXTREME INSTABILITY AND
VERY DRY AIR COINCIDING WITH ONGOING FIRES IN ZONES 617 AND 623.
THE RATTLE...LONESOME COMPLEX...AND DOUBLEDAY FIRES ARE INCLUDED
IN THE WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CC
5 follow-up statements
553 
WWUS86 KMFR 290419
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
919 PM PDT SUN SEP 28 2008

ORZ617-623-291230-
/O.CON.KMFR.FW.W.0015.080929T1100Z-080930T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
919 PM PDT SUN SEP 28 2008

...RED FLAG WARNING FOR POOR RECOVERIES AND GUSTY WINDS AND HAINES
6 REMAINS IN EFFECT FROM 4 AM TO 11 PM PDT MONDAY...

A RED FLAG WARNING FOR POOR RECOVERIES AND GUSTY WINDS AND HAINES
6 REMAINS IN EFFECT FROM 4 AM TO 11 PM PDT MONDAY.

A STRONG INVERSION IN PLACE ALONG WITH EASTERLY OFFSHORE WINDS
WILL BRING POOR RECOVERIES OF 20 TO 30 PERCENT EARLY MONDAY
MORNING. EASTERLY WINDS OF 8 TO 12 MPH WITH GUSTS TO 15 MPH ARE
EXPECTED. WINDS WILL DECREASE IN THE LATE MORNING. HOWEVER...A
HAINES INDEX OF 6 IS EXPECTED FOR LATE MONDAY MORNING THROUGH
MONDAY EVENING. THERE IS THE POTENTIAL FOR GUSTY WINDS...EXTREME
INSTABILITY AND VERY DRY AIR COINCIDING WITH ONGOING FIRES IN
ZONES 617 AND 623. THE RATTLE...LONESOME COMPLEX...AND DOUBLEDAY
FIRES ARE INCLUDED IN THE WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
857 
WWUS86 KMFR 291108
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
408 AM PDT MON SEP 29 2008

ORZ617-623-300000-
/O.CON.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
408 AM PDT MON SEP 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR ZONES 617 AND 623 IN OREGON FOR HAINES OF 6 AND
EXISTING FIRE IN THE AREA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR ZONES 617 AND 623 IN OREGON FOR HAINES OF 6 AND
EXISTING FIRE IN THE AREA. 

A HAINES INDEX OF 6 CONTINUES TODAY THROUGH THIS EVENING. THERE
IS THE POTENTIAL FOR GUSTY WINDS...EXTREME INSTABILITY AND VERY
DRY AIR COINCIDING WITH ONGOING FIRES IN ZONES 617 AND 623. THE
RATTLE...LONESOME COMPLEX...AND DOUBLEDAY FIRES ARE INCLUDED IN
THE WARNING.

IN ADDITION...A STRONG INVERSION IN PLACE ALONG WITH EASTERLY OFFSHORE WINDS
WILL BRING POOR RECOVERIES OF 20 TO 30 PERCENT EARLY THIS MORNING
WITH EASTERLY WINDS OF 8 TO 12 MPH AND GUSTS TO 15 MPH. WINDS
WILL DECREASE IN THE LATE MORNING AFTER 0900.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
FB
255 
WWUS86 KMFR 291726
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1026 AM PDT MON SEP 29 2008

CAZ284-285-ORZ624-300600-
/O.EXB.KMFR.FW.W.0015.080929T2100Z-080930T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
1026 AM PDT MON SEP 29 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IN ZONES 624 284 AND 285...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IN ZONES 624 284 AND 285. 

UNSTABLE CONDITIONS AND INCREASED MOISTURE FROM THE SOUTH WILL
RESULT IN SCATTERED AND MOSTLY DRY THUNDERSTORM ACTIVITY THROUGH
THE AFTERNOON AND EVENING. PRECIPITATION AMOUNTS WITH SHOWERS AND
STORMS TODAY WILL BE LIGHT...GENERALLY LESS THAN A TENTH OF AN
INCH. SHOWERS AND STORMS WILL ALSO PRODUCE INCREASED AND GUSTY
SOUTH WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND DRY FUELS WILL POSE A SIGNIFICANT THREAT FOR NEW
STARTS. 

$$

ORZ617-623-300600-
/O.CON.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
1026 AM PDT MON SEP 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY AND GUSTY EAST WIND THIS MORNING AND HAINES 6 OVER
ZONES 617 AND 623...AND FOR DEVELOPING SCATTERED THUNDERSTORMS
WITH INSUFFICIENT MOISTURE OVER ZONE 623...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL11 PM PDT THIS EVENING
FOR DRY AND GUSTY EAST WIND THIS MORNING AND HAINES 6 OVER ZONES
617 AND 623...AND FOR DEVELOPING SCATTERED THUNDERSTORMS WITH
INSUFFICIENT MOISTURE OVER ZONE 623.

A HAINES INDEX OF 6 CONTINUES TODAY THROUGH THIS EVENING. THERE
IS THE POTENTIAL FOR GUSTY WINDS...EXTREME INSTABILITY AND VERY
DRY AIR COINCIDING WITH ONGOING FIRES IN ZONES 617 AND 623. THE
RATTLE...LONESOME COMPLEX...AND DOUBLEDAY FIRES ARE INCLUDED IN
THE WARNING.

IN ADDITION...A STRONG INVERSION IN PLACE ALONG WITH EASTERLY
OFFSHORE WINDS RESULTED IN POOR RECOVERIES OF 20 TO 30 PERCENT
EARLY THIS MORNING WITH EASTERLY WINDS OF 8 TO 12 MPH AND GUSTS OF
15 TO 20 MPH. WINDS WILL DECREASE IN THE LATE MORNING.

LASTLY...UNSTABLE CONDITIONS AND INCREASING MID AND HIGH LEVEL
MOISTURE FROM THE SOUTH WILL RESULT IN DEVELOPING SCATTERED MOSTLY
DRY THUNDERSTORMS FOR ZONE 623. COVERAGE IS NOT EXPECTED TO BE AS
GREAT FOR ZONE 617. SHOWERS AND STORMS WILL PRODUCE RAIN GENERALLY
LESS THAN A TENTH OF AN INCH AND INCREASED AND GUSTY SOUTH WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THUNDERSTORMS WITH LITTLE
RAIN WILL ALSO PRODUCE A HIGH THREAT FOR NEW STARTS.

$$

STAVISH
164 
WWUS86 KMFR 292215
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
315 PM PDT MON SEP 29 2008

ORZ617-300600-
/O.CON.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
UMPQUA NATIONAL FOREST-
315 PM PDT MON SEP 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR HAINES 6 OVER ZONE 617...

RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR HAINES 6 OVER ZONE 617.

A HAINES INDEX OF 6 CONTINUES TODAY THROUGH THIS EVENING. THERE
IS THE POTENTIAL FOR GUSTY WINDS...EXTREME INSTABILITY AND VERY
DRY AIR COINCIDING WITH ONGOING FIRES IN ZONE 617.

LASTLY...UNSTABLE CONDITIONS AND INCREASING MID AND HIGH LEVEL
MOISTURE FROM THE SOUTH WILL RESULT IN A FEW MOSTLY DRY
THUNDERSTORMS. SHOWERS AND STORMS WILL PRODUCE RAIN GENERALLY
LESS THAN A TENTH OF AN INCH AND INCREASED AND GUSTY SOUTH WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ORZ623-300600-
/O.CON.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
SOUTHERN OREGON CASCADES-
315 PM PDT MON SEP 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING HAINES 6 AND FOR DEVELOPING SCATTERED THUNDERSTORMS WITH
INSUFFICIENT MOISTURE OVER ZONE 623...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL11 PM PDT THIS EVENING
HAINES 6 AND DEVELOPING SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE OVER ZONE 623.

A HAINES INDEX OF 6 CONTINUES THROUGH THIS EVENING. THERE IS THE
POTENTIAL FOR GUSTY WINDS...EXTREME INSTABILITY AND VERY DRY AIR
COINCIDING WITH ONGOING WILDFIRE IN ZONES 623. 

DRY AND UNSTABLE LOW LEVEL CONDITIONS ARE COMBINING WITH INCREASING
MID AND HIGH LEVEL MOISTURE FROM THE SOUTH. THIS WILL RESULT IN
DEVELOPING SCATTERED MOSTLY DRY THUNDERSTORMS FOR ZONE 623. SHOWERS
AND STORMS WILL PRODUCE RAIN GENERALLY LESS THAN A TENTH OF AN
INCH AND INCREASED AND GUSTY SOUTH WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THUNDERSTORMS WITH LITTLE
RAIN WILL ALSO PRODUCE A HIGH THREAT FOR NEW STARTS.

$$

CAZ284-285-ORZ624-300600-
/O.CON.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
315 PM PDT MON SEP 29 2008

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR
SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE IN ZONES 624
284 AND 285...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IN ZONES 624 284 AND 285. 

UNSTABLE CONDITIONS AND INCREASED MOISTURE FROM THE SOUTH WILL
RESULT IN SCATTERED AND MOSTLY DRY THUNDERSTORM ACTIVITY THROUGH
LATE AFTERNOON AND EVENING. PRECIPITATION AMOUNTS WITH SHOWERS
AND STORMS TODAY WILL BE LIGHT...GENERALLY LESS THAN A TENTH OF AN
INCH. SHOWERS AND STORMS WILL ALSO PRODUCE INCREASED AND GUSTY
SOUTH WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LIGHTNING AND DRY FUELS WILL POSE A SIGNIFICANT THREAT FOR NEW
STARTS. 

$$

STAVISH
281 
WWUS86 KMFR 300333
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
833 PM PDT MON SEP 29 2008



CAZ284-285-ORZ617-623-624-300445-
/O.CAN.KMFR.FW.W.0015.000000T0000Z-080930T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
833 PM PDT MON SEP 29 2008

...RED FLAG WARNING IS CANCELLED FOR OREGON ZONES 617 AND 623
   AND CALIFORNIA ZONES 284 AND 285...

RED FLAG WARNING IS CANCELLED FOR OREGON ZONES 617 AND 623
AND CALIFORNIA ZONES 284 AND 285

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. THE HAINES OF 6 HAS BEEN REDUCED TO A HAINES OF
4. ALSO THUNDERSTORM ACTIVITY HAS ALMOST ENDED WITH ONLY A FEW
ISOLATED LIGHTNING STRIKES HAVING OCCURRED IN THE PAST HOUR.



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 28, 3:43 AM PDT, 9 hours 55 minutes earlier.

Area forecast discussion, Sep 28, 3:43 AM PDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
343 AM PDT SUN SEP 28 2008

.DISCUSSION...THE FORECAST FOR THE NEXT SEVEN DAYS SEPARATES INTO
THREE DISTINCT PERIODS. THE FIRST PERIOD DOMINATED BY A HIGH
PRESSURE RIDGE THEN A TRANSITION PERIOD WITH A SHIFT TO SOUTHERLY
FLOW ALOFT AND THE DEVELOPMENT OF INSTABILITY..FINALLY A TROUGH
DOMINATED PERIOD WITH THE POTENTIAL FOR A COOL AND WET ONSHORE PATTERN.

HIGH PRESSURE WHICH BEGAN BUILDING FRIDAY WILL CONTINUE TO STRENGTHEN
OVER THE REGION TODAY WITH SEVERAL DEGREES OF WARMING ABOVE
YESTERDAYS HIGHS. IN FACT NEAR RECORD OR RECORD HIGHS ARE
POSSIBLE TODAY AND TOMORROW AT INLAND LOCATIONS.

THE MODELS HAVE TRENDED LESS PROGRESSIVE WHICH IS VERY SENSIBLE
GIVEN THE HIGHLY AMPLIFIED PATTERN. AS A RESULT...BESIDES THE
SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING FROM
THE CASCADES EASTWARD...I HAVE EXTENDED THE RISK THROUGH THE
OVERNIGHT HOURS INTO TUESDAY EVENING. THIS IS IN LINE WITH THE
GFS. INSTABILITY WILL BE GREATEST AROUND THE TIME OF PEAK HEATING
EARLY MONDAY EVENING BUT A SHORTWAVE IN THE SOUTHERLY FLOW COULD
SUFFICIENTLY ENHANCE INSTABILITY OVERNIGHT.

THE GFS AND ECMWF STILL HAVE SOME VERY IMPORTANT DIFFERENCES
BEGINNING WEDNESDAY AND RUNNING THROUGH NEXT WEEKEND BUT THERE IS
CONFIDENCE IN THE BIG PICTURE OF A LONGWAVE TROUGH SENDING A
SERIES OF DISTURBANCES INTO THE PACIFIC NORTHWEST. THE ECMWF IS
VERY NOTICEABLY STRONGER THAN THE GFS WITH THE FIRST FRONT
WEDNESDAY NIGHT INTO THURSDAY. CLIMATOLOGY WOULD SUGGEST THAT THE
FIRST DISTURBANCE MAY HAVE JUST ENOUGH MOISTURE TO BRING RAIN TO
THE IMMEDIATE COAST. BOTH MODELS HAVE A STRONGER FRONT ARRIVING
FRIDAY THEN MODEL DIFFERENCES IN THE TIMING AND STRENGTH OF
SUBSEQUENT DISTURBANCES BECOME MORE PRONOUNCED FOR NEXT WEEKEND.

&&

.AVIATION...VFR CONDITIONS EXCEPT ISOLATED IFR ALONG THE COAST
EARLY THIS MORNING AND AGAIN LATE SUNDAY NIGHT.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR ORZ029-ORZ030-
     ORZ031.
     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR ORZ617-ORZ623.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM
     PDT THIS AFTERNOON FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ376.

DW
Hazardous weather outlook, Sep 28, 12:23 AM PDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1223 AM PDT SUN SEP 28 2008

ORZ029>031-281500-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1223 AM PDT SUN SEP 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT FROM 3 AM PDT TO 8 AM PDT THIS
MORNING. SEE WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

SUGDEN

Nearby

Red Flag Warnings in Oregon, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.